# SDR FDEA201408082125

- Difficulty date: August 8, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 31,399 hours, 18,669 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3521
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE HAS A DENT AT BS 672 BETWEEN STRINGERS 26L & 27L.  COMPLIED WITH EA F-5330-T0310453 PT1.  TITLE: FUSELAGE PLATES AND SKIN - STA   672, S-26L - SKIN GOUGE AND DENT.
